On the Burnside Problem for Periodic Groups.
Mathematische Zeitschrift, Tome 182 (1983), pp. 385-388
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
generalized Burnside problem, finitely generated periodic group, finitely generated infinite p-groups, infinite 2-group, p-regular tree, residually finite p-group of automorphisms
@article{MZ_1983__182_173291,
author = {Narain Gupta and Said Sidki},
title = {On the {Burnside} {Problem} for {Periodic} {Groups.}},
journal = {Mathematische Zeitschrift},
pages = {385--388},
year = {1983},
volume = {182},
zbl = {0513.20024},
url = {http://geodesic.mathdoc.fr/item/MZ_1983__182_173291/}
}
Narain Gupta; Said Sidki. On the Burnside Problem for Periodic Groups.. Mathematische Zeitschrift, Tome 182 (1983), pp. 385-388. http://geodesic.mathdoc.fr/item/MZ_1983__182_173291/